# SDR YENA20121222687

- Difficulty date: December 22, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N594JB
- Make and model: Airbus A320-232
- Aircraft serial: 2284
- Aircraft time: 33,319 hours, 11,741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 113193
- Condition: Discharged
- Location: Cabin
- Part time: 443 hours, 151 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 21 JFK-TPA, ON MAINTENANCE CHECK FOUND LEFT FWD EXTERIOR OVERWING ESCAPE LIGHT 61WL INOP (OVERWING EMERGENCY LIGHT).  REPLACED 11WL EPSU AND BATTERY REF MM 33-51-38.  SYSTEM CHECK NORMAL.
